On fibrations with flat fibres

Valentin Ovsienko, Serge Tabachnikov

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

We describe the pairs (p, n) such that n-dimensional affine space is fibred by pairwise skew p-dimensional affine subspaces. The problem is closely related with the theorem of Adams on vector fields on spheres and the Hurwitz-Radon theory of composition of quadratic forms.

Original languageEnglish (US)
Pages (from-to)625-632
Number of pages8
JournalBulletin of the London Mathematical Society
Volume45
Issue number3
DOIs
StatePublished - Jun 2013

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On fibrations with flat fibres'. Together they form a unique fingerprint.

Cite this